Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Trigger point therapy and Ibuprofen for Pisiformis symptoms, pain in knees, stiffness. Any ideas ?

I am a 59 year old woman, in decent health, although somewhat overweight . Two weeks ago, started with pisiformis/ sciatica symptoms, and headache behind eyes. Pisiformis symptoms diminished over 1 week with home administered trigger point therapy and prescription dose amounts of ibuprofen . Headache worsened one day, to a one sided severe headache with a watery eye. I have not had cluster headaches for over 25 years. Headache subsided with prescription doses of ibuprofen. Next day, pain began in knees. Walking was nearly impossible. Knees were too stiff to bend and unstable. After 48 hours on the same doses of ibuprofen, knee pain subsided. Today I have actually felt good, but a rash began on my knees, and is now spreading. Any ideas?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello, the problem is artheritis with a rash and an episode of headache. For the Artheritis with Rash, essential to have some basic investigations done as it could be due to a Viral artheritis, Reiters syndrome, Psoriatic artherits, Rheumatoid artheritis and SLE.

Thus it cannot be ignored and detailed examination would be helpful find the cause. Indeed, treatment would be Ibuprofen like drugs, but some of these diseases would require long term follow-up and specialised care.

Lastly cluster headaches do occur after a long interval, the symptoms are classical of a Cluster headache.

With best wishes
Answered: Sat, 5 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor